Presse medicale (Paris, France : 1983) · 1993
[Intolerance to sulfonamides in HIV infected subjects. Toxic and allergic origin].
Аннотация на английскомСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mathelier-Fusade P, Leynadier F
Аннотация
Intolerance to sulfonamides is very frequent in HIV-infected subjects and 10 times more common than in the general population. There are 2 types of intolerance to sulfonamides: early reactions with urticaria or angioedema, which are IgE-dependent, and late reactions with febrile rash, which occur between the 6th and 12th days of treatment and represent the vast majority of allergic manifestations in HIV-infected subjects. Clinically, these reactions resemble serum sickness, but all physiopathological hypotheses point to toxic process. The degradation of sulfonamides has two different pathways: the N-acetylation pathway which is genetically determined and saturable, and the cytochrome P450 pathway which produces toxic hydroxylamine metabolites "detoxified" by glutathione. In HIV-infected subjects detoxication is thought to be incomplete due to an acquired deficiency of glutathione and probably increased in the presence of a slow acetylation profile.